# SDR CALA2025052004841

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 35,258 hours, 13,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WHITE EPL LIGHT AT ROW 39C HAS BROKEN LIGHT BULB. REMOVED AND REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT, REFERENCE AMM 33-51-11. OPS CHECK GOOD.
